# SDR CA050707004

- Difficulty date: June 25, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Engine: Pwa R1340AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: R1340
- Part serial: 8239919
- Condition: Separated
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) CYLINDER HEAD SEPARATED FROM BARREL JUST BELOW SPARK PLUG HOLES.
